Previous |  Up |  Next


Title: An application of $l$-condition in the theory of stochastic differential equations (English)
Title: Aplikace $l$-podmínky v teorii stochastických diferenciálních rovnic (Czech)
Author: Maslowski, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 112
Issue: 3
Year: 1987
Pages: 296-307
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 60H10
idZBL: Zbl 0645.60063
idMR: MR905976
DOI: 10.21136/CPM.1987.118311
Date available: 2009-09-23T09:42:41Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] A. Lasota: Statistical stability of deterministic systems.Proc. of the international conf. held in Würzbuгg, FRG, August 23-28, 1982, Lecture Notes in Math. 1017, 386-419. MR 0726599
Reference: [2] Kiyomasha Narita: Remarks on nonexplosion theorem foг stochastic differential equations.Kodai Math. J., 5 (1982), 3, 395-401. MR 0684796
Reference: [3] A. Friedman: Partial Diffeгential Equations of Paгabolic Type.Prentice-Hall, Inc, Englewood Cliffs, N.J., 1964. MR 0181836
Reference: [4] R. Z. Khasminskii: Stochastic stability of differential equations.(Russian). Nauka, Moscow, 1969. (English translation: Sijthoff and Noordhoff, Аlphen aan den Rijn, Germantown, 1980). MR 0600653
Reference: [5] A.M. Iľiin R. Z. Khasminskii: Аsymptotic behavior of solutions of parabolic equations and ergodic properties of nonhomogeneous diffusion systems.(Russian). Matemat. sbornik 60, 3(1963), 366-392. MR 0149112
Reference: [6] A. Friedman: Stochastic Differential Equations and Аpplications, vol. I.Аcademic Press, N.Y. 1975.
Reference: [7] M. Duflo D. Revuz: Proprietes asymptotiques des probabilites de transition des processus Markov recurrents.Аnn. Inst. Henri Poincare 5 (1969), 233-244. MR 0273680
Reference: [8] L. Stettner: On ergodic decomposition of Felleг Markov appear.


Files Size Format View
CasPestMat_112-1987-3_10.pdf 1.159Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo